# SDR CA050315007

- Difficulty date: November 10, 2004
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99120754
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN AIR LEAK PAST CABIN DOOR SEALS IN FLIGHT WITH CABIN DIFFERENTIAL PRESSURE GREATER THAN APPROXIMATELY 7 PSI.  BOTH DOOR SEALS REPLACED AND SHIMMED TO GIVE CORRECT GAP BETWEEN DOOR SEAL AND CABIN DOOR FRAME.  NOTE: THE GAP WAS INCORRECTLY SET BY THE AIRCRAFT MANUFACTURER WHEN THE AIRCRAFT WAS BUILT.
